Alert archive / Wyoming / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Riverton, WY

August 20, 2007Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this red flag warning at Aug 20, 2007, 3:26 PM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Aug 21, 2007, 1:00 PM MDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 20, 2007, 3:26 PM MDT (21:26 UTC)
In effect from
Aug 21, 2007, 1:00 PM MDT
Expired
Aug 21, 2007, 3:55 PM MDT
In force
3 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2733 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 202126
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
326 PM MDT MON AUG 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR
FIRE WEATHER ZONES 277...278...279...280...283 AND 289...

...RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON AND EVENING
FOR FIRE WEATHER ZONES 279...280...AND 289 FOR LOW HUMIDITY AND
WINDY CONDITIONS...

WYZ279-280-289-210600-
/O.NEW.KRIW.FW.W.0008.070821T1900Z-070822T0200Z/
/O.CON.KRIW.FW.W.0007.000000T0000Z-070821T0200Z/
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
326 PM MDT MON AUG 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING...AND
ANOTHER RED FLAG WARNING WILL BE IN EFFECT TUESDAY AFTERNOON AND
EVENING FOR FIRE WEATHER ZONES 279...280...289.

STRONG WEST TO SOUTHWEST WINDS BETWEEN 15 AND 25 MPH...WITH
FREQUENT HIGHER GUSTS BETWEEN 30 AND 40 MPH...AND LOW RELATIVE
HUMIDITY NEAR 15 PERCENT WILL CONTINUE THROUGH EARLY EVENING. WINDS
ARE EXPECTED TO DECREASE...AND HUMIDITY IS EXPECTED TO SLOWLY
INCREASE...ABOVE CRITICAL THRESHOLDS BY 8 PM.

HOWEVER...STRONG WEST WINDS BETWEEN 15 AND 25 MPH...AND LOW
RELATIVE HUMIDITY WILL ONCE AGAIN OCCUR TUESDAY AFTERNOON AND
EVENING. THIS COMBINED WITH CRITICAL FUELS...WILL CREATE RED FLAG
CONDITIONS TUESDAY AFTERNOON AND EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ277-278-283-210200-
/O.CON.KRIW.FW.W.0007.000000T0000Z-070821T0200Z/
LINCOLN AND UINTA COUNTIES / LOWER ELEVATIONS-
UPPER GREEN RIVER BASIN / ROCK SPRINGS BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
326 PM MDT MON AUG 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR
FIRE WEATHER ZONES 277...278...283.

STRONG WEST TO NORTHWEST WINDS BETWEEN 15 AND 25 MPH...WITH
FREQUENT HIGHER GUSTS NEAR 30 MPH...AND LOW RELATIVE HUMIDITY
BETWEEN 10 AND 15 PERCENT...WILL CONTINUE THROUGH EARLY EVENING.
WINDS ARE EXPECTED TO DECREASE AND HUMIDITY IS EXPECTED TO SLOWLY
INCREASE...ABOVE CRITICAL THRESHOLDS BY 8 PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KRIW 210310
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
910 PM MDT MON AUG 20 2007

...RED FLAG WARNING THIS EVENING HAS BEEN ALLOWED TO EXPIRE AT
8:00 PM MDT FOR FIRE WEATHER ZONES 277...278...279...280...283 AND
289...

...RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
FIRE WEATHER ZONES 279...280...AND 289 FOR LOW HUMIDITY AND WINDY
CONDITIONS...

WYZ279-280-289-211000-
/O.CON.KRIW.FW.W.0008.070821T1900Z-070822T0200Z/
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
910 PM MDT MON AUG 20 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
TUESDAY FOR FIRE WEATHER ZONES 279...280 AND 289 FOR LOW HUMIDITY
AND WINDY CONDITIONS.

HOWEVER...STRONG WEST WINDS BETWEEN 15 AND 25 MPH...AND LOW
RELATIVE HUMIDITY WILL ONCE AGAIN OCCUR TUESDAY AFTERNOON AND
EVENING. THIS COMBINED WITH CRITICAL FUELS...WILL CREATE RED FLAG
CONDITIONS TUESDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SMITH
000 
WWUS85 KRIW 210845
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
245 AM MDT TUE AUG 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
THROUGH 8 PM THIS EVENING FOR FIRE WEATHER ZONES 279...280...AND
289 FOR LOW HUMIDITY AND WINDY CONDITIONS...

WYZ279-280-289-211645-
/O.CON.KRIW.FW.W.0008.070821T1900Z-070822T0200Z/
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
NATRONA COUNTY / CASPER BLM-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
245 AM MDT TUE AUG 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 279...280...AND 289.

GUSTY WEST WINDS BETWEEN 15 AND 25 MPH...AND LOW RELATIVE
HUMIDITY WILL ONCE AGAIN OCCUR THIS AFTERNOON AND EVENING. THESE
CONDITIONS COMBINED WITH CRITICAL FUELS...WILL CREATE RED FLAG
CONDITIONS TUESDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SMITH
000 
WWUS85 KRIW 211632
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1032 AM MDT TUE AUG 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
THROUGH 8 PM THIS EVENING FOR FIRE WEATHER ZONES 279 AND 289 FOR
LOW HUMIDITY AND WINDY CONDITIONS...

WYZ280-211745-
/O.CAN.KRIW.FW.W.0008.070821T1900Z-070822T0200Z/
NATRONA COUNTY / CASPER BLM-
1032 AM MDT TUE AUG 21 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING FOR FIRE WEATHER ZONE 280.

A WEAK COLD FRONT HAS MOVED THROUGH MUCH OF FIRE WEATHER ZONE 280.
RELATIVE HUMIDITY IS NOW EXPECTED TO REMAIN ABOVE 15 PERCENT...AND
WINDS ARE NOT EXPECTED TO BE AS STRONG. THEREFORE...THE RED FLAG
WARNING HAS BEEN CANCELLED.

$$

WYZ279-289-220045-
/O.CON.KRIW.FW.W.0008.070821T1900Z-070822T0200Z/
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
1032 AM MDT TUE AUG 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 279 AND 289.

GUSTY WEST WINDS BETWEEN 15 AND 25 MPH...AND LOW RELATIVE
HUMIDITY NEAR 15 PERCENT IS EXPECTED TO OCCUR THIS AFTERNOON AND
EVENING. THESE CONDITIONS COMBINED WITH CRITICAL FUELS...WILL
CREATE RED FLAG CONDITIONS THIS AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 212155
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
355 PM MDT TUE AUG 21 2007


WYZ279-289-212300-
/O.CAN.KRIW.FW.W.0008.000000T0000Z-070822T0200Z/
SWEETWATER COUNTY / ROCK SPRINGS BLM / FLAMING GORGE NRA-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
355 PM MDT TUE AUG 21 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING FOR ZONES 279 AND 289.

SOME LOW LEVEL MOISTURE HAS ADVECTED INTO THE REGION...AND
RELATIVE HUMIDITY IS NOW EXPECTED TO REMAIN AROUND 20 PERCENT FOR
THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. HOWEVER...STRONG
WESTERLY WINDS BETWEEN 15 AND 20 MPH...WITH FREQUENT GUSTS TO NEAR
35 MPH...WILL CONTINUE THROUGH EARLY EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 20, 4:04 AM MDT, 11 hours 22 minutes earlier.

Area forecast discussion, Aug 20, 4:04 AM MDT, 11 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
404 AM MDT MON AUG 20 2007

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

ONLY MINOR DIFFERENCES IN THE 00Z RUNS OF THE GFS AND NAM...SO
WILL USE A BLEND FOR THE SHORT TERM FORECAST. CAA WILL DECREASE BY
15Z TODAY...BUT GOOD DAYTIME MIXING WILL ALLOW HIGH TEMPERATURES
TO RISE INTO THE 70S TO MID 80S IN THE LOWER ELEVATIONS DESPITE
H7 TEMPERATURES 3-5 C COOLER THAN H7 TEMPERATURES SUNDAY. WEST TO
SOUTHWEST WINDS WILL BE BREEZY IN THE BASINS AND WINDY AT THE
HIGHER ELEVATIONS WITH TIGHT HEIGHT GRADIENT FROM H7 TO H5. WEAK
H5 TROUGH WILL MOVE ACROSS NORTHERN WY TONIGHT ALONG WITH H25 JET
MAXIMA...AND STRONGER DYNAMICS ARE EXPECTED TO OVERCOME WEAK
INSTABILITY AND MARGINAL LOW LEVEL MOISTURE TO GENERATE A FEW
SHOWERS ACROSS THE NORTHERN TIER OF WYOMING...ESPECIALLY IN THE
HIGHER ELEVATIONS.

TUESDAY LOOKS LIKE A DRY DAY ACROSS THE CWA WITH LIFTED INDICES
BETWEEN 2 AND 4 C...H7/H5 RHS RANGING FROM 20 TO 35 PERCENT AND
MODERATE WESTERLY FLOW FROM THE SFC THROUGH H5. ANOTHER H5
SHORTWAVE WILL MOVE INTO EASTERN MT WEDNESDAY...ALLOWING A SFC
COLD FRONT TO MOVE ACROSS WY FROM THE NORTHEAST. A SECOND H5
SHORTWAVE WILL MOVE ACROSS NORTHERN NV/SOUTHERN ID INTO WESTERN WY
WEDNESDAY AFTERNOON...BRINGING WEAK DYNAMICS AND INCREASING H7/H5
MOISTURE WEST OF THE DIVIDE. LOW LEVEL CONVERGENCE ZONE ALONG AND
WEST OF THE DIVIDE AND WEAK INSTABILITY LOOK TO BE ADEQUATE TO
GENERATE A FEW SHOWERS AND THUNDERSTORMS...MAINLY IN THE
AFTERNOON/EVENING. MODELS PROJECT MORE STABLE AIRMASS EAST OF THE
DIVIDE...BUT LIGHT UPSLOPE FLOW AND CONVERGENCE ALONG THE COLD
FRONTAL BOUNDARY COULD ALSO PRODUCE ISOLATED SHOWER/TSTM ACTIVITY.

.LONG TERM...THURSDAY THROUGH SUNDAY
LAST IN A SERIES OF SHORTWAVES IN BROAD CYCLONIC FLOW WILL MOVE
ACROSS AREA THURSDAY AFTERNOON WITH BEST MOISTURE AND INSTABILITY
PROJECTED BY GFS ACROSS CENTRAL WYOMING. DRIER MORE STABLE AIR
FORECAST TO PUSH INTO WESTERN WYOMING THURSDAY. UPPER RIDGE AND WARMER AIR
ALOFT THEN BUILD ACROSS AREA THURSDAY NIGHT AND FRIDAY RESULTING
IN DRY AND STABLE AIRMASS OVER ENTIRE AREA. AFTERWARDS MEDIUM-RANGE
MODELS AND GFS ENSEMBLES SHOW INCREASING SPREAD IN HANDLING
ENERGY...CURRENTLY WORKING ITS WAY ACROSS THE WESTERN
ALEUTIANS...ACROSS NORTHERN ROCKIES NEXT WEEKEND. OPERATIONAL GFS
ADVERTISES THE FASTEST SOLUTION WITH SHORTWAVE CROSSING NORTHERN
ROCKIES SATURDAY NIGHT WHILE ECMWF AND GFS ENSEMBLES HOLD ENERGY
BACK OVER THE NORTHWEST U.S. THROUGH 00Z MONDAY. FORECAST REFLECTS
SLOWER SOLUTION WITH WARMING TREND CONTINUING THROUGH THE WEEKEND
BEFORE A SLIGHT COOL DOWN EARLY NEXT WEEK. WESTERLIES WILL KEEP
ANY MONSOONAL MOISTURE WELL TO OUR SOUTH FRIDAY THROUGH THE
WEEKEND.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY AND TONIGHT. HOWEVER...
LOCAL MVFR CONDITIONS IN SMOKE WILL BE ENCOUNTERED ALONG AND NORTH
OF THE MONTANA/WYOMING BORDER EARLY THIS MORNING. WEST WIND WILL
INCREASE THIS AFTERNOON AT MOST LOCATIONS WITH ISOLATED TO WIDELY
SCATTERED SHOWERS DEVELOPING OVER THE NORTHERN MOUNTAINS.

&&

.FIRE WEATHER...

STRONG BOUNDARY LAYER MIXING TODAY WILL CAUSE AFTERNOON/EARLY
EVENING WIND SPEEDS TO INCREASE TO 15 TO 25 MPH WITH GUSTS RANGING
BETWEEN 30 TO 40 MPH. AFTERNOON RHS ARE EXPECTED TO DECREASE TO
LESS THAN 15 PERCENT ACROSS PORTIONS OF SOUTHERN AND CENTRAL
WY...AND EARLY MORNING THROUGH 2:00 AM MDT RH RECOVERIES ACROSS
THIS AREA HAVE BEEN FAIR TO POOR. RECENT RAINFALL AMOUNTS ACROSS
THE STATE HAVE BEEN MUCH LESS ACROSS SOUTHERN AND PORTIONS OF
CENTRAL WY THAN THE NORTHERN HALF OF THE STATE. LOWER FUEL
MOISTURE ACROSS SOUTHERN AND CENTRAL WY COMBINED WITH GUSTY WINDS
AND MARGINAL RH VALUES WILL CREATE RED FLAG CONDITIONS ACROSS
SOUTHERN WY AND PORTIONS OF CENTRAL WY FROM 19Z THIS AFTERNOON
THROUGH 02Z THIS EVENING.

DAYTIME TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY ABOVE NORMAL
TUESDAY...BUT WINDS WILL BE LIGHTER. EXPECT FUELS TO DRY OUT A BIT
MORE TUESDAY. A COLD FRONT WILL MOVE ACROSS WY FROM THE NORTHEAST
WEDNESDAY...BRINGING COOLER TEMPERATURES AND HIGHER RELATIVE
HUMIDITIES TO THE ENTIRE FIRE WEATHER REGION. ISOLATED SHOWERS AND
THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING WILL PROVIDE A LOW
CHANCE OF WETTING RAIN.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
EVENING FOR WYZ277>280-283-289.

&&

SHORT TERM...SMITH
LONG TERM...AEM
AVIATION...AEM
FIRE WEATHER...SMITH
Hazardous weather outlook, Aug 20, 5:00 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT MON AUG 20 2007

WYZ001>020-022>030-211100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT MON AUG 20 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM UNTIL 8 PM TODAY...FOR
PORTIONS OF CENTRAL AND SOUTHERN WYOMING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST WINDS WILL COMBINE WITH DRY AIR TO CREATE
CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING
OVER PARTS OF SOUTHERN AND CENTRAL WYOMING. THEREFORE...A RED FLAG
WARNING HAS BEEN POSTED FROM 1 PM UNTIL 8 PM MONDAY FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.